# SDR P5CA2013051300256

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LEFT WING INBOARD TRAILING EDGE FLAP DAMAGED (ASYMMETRIC).  INSPECTIONS COMPLETED AND REPAIR AND REPLACEMENT OF PARTS OCCURRING AS REQUIRED.
